Computing the Constant Elasticity of Variance Option Pricing Formula

  • Author(s): MARK SCHRODER
  • Published: Apr 30, 2012
  • Pages: 211-219
  • DOI: 10.1111/j.1540-6261.1989.tb02414.x

ABSTRACT

This paper expresses the constant elasticity of variance option pricing formula in terms of the noncentral chi‐square distribution. This allows the application of well‐known approximation formulas and the derivation of a whole class of closed‐form solutions. In addition, a simple and efficient algorithm for computing this distribution is presented.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version